# SDR 2014F00140

- Difficulty date: July 19, 2014
- Submitted: August 5, 2014
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800099
- Aircraft time: 7,143 hours, 4,698 cycles
- Engine: Pwc PW306C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC113
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES AFTER TAKEOFF AND CRUISING AT 15,000 FT,  THE APU WAS STARTED AND A STRONG  ELECTRICAL BURNING ODOR WAS NOTED.  THE BLEED AIR WAS TURNED OFF AND APU SHUTDOWN.  DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE RAN ACFT AND INSPECTED ACFT,  COULD NOT FIND ANY ELECTRICAL PROBLEMS. CHANGED THE COALESCER ASSEMBLY FIXED THE PROBLEM.
